| Model Number |
DYNANITE NITI STAPLE W/INSTRS 9WX10L |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/5/2023, it was reported by a sales representative via email that the drill and drill guide from an ar-8717ds-0910 dynanite nitinol staple implant system got stuck.This was discovered during a bunion akin procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was confirmed based on the customer's attached picture.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be attributed to user error, as the evaluation of the picture shows damaged/lines on the drill.